Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for skin infection on neck, eyebrows and near eyes

Hi Doctor, I am having skin infection on neck, eyebrow and ares near the eyes from last 6 months. I was prescribed Nuforce Cream, arythromycin tablets and tricot tablets. Infection decrease when i take medicine but it increases when I stop using them. Please help, its is very irritating.
Thu, 1 Feb 2018
Report Abuse
Question is related to
Diseases and Conditions
Dermatologist 's  Response
According to your complaints it could be either Seborrhoeic dermatitis or contact dermatitis.
I would recommend you to upload the photographs of the affected areas under the premium section of the site so that I can have a clearer picture of the condition and can guide you accordingly.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am broke out totally from neck to hands, I went on a cruise last week(I do not think that has anything to do with this), it started Yesterday afternoon, i forgot to put sunscreen on, I have Lupus & a list of other illnesses so with me it s kind of pick a disease of the day. My Dr gave me a steroid shoe & gave me 7 days of steriods 10mg twice a day. is there anything else I can do?

doctor1 MD

I had to figure out the workings of both the A & C nerves on my own after seeing 4 Neurologists ( who of course Rx d Gabapentin , NG ) tried Capzasin HP , Benadryl , 1 jerk PA had me using a Topical Anti Bacterial , I saw 10 other Drs. , Lidocaine , Lyrica , MRI $$$$$$$$$$ Jackpot for them . I got tired of it after 14 months , took matters into my own hands and surmised I had some Myelin Sheath disruption / damage , Axons , Transmitters , Receptors ( signals ) all in the T5 upper branch . All of that figured out on this keyboard and I quit high school in the 11th. grade to eat lunch . Finally I figured it out , found the right medication for less than $15 . Some Post Herpetic Neuralgia difficulty thanks to not 1 dr. ever bothering to examine my scalp or behind / above the eyebrow . SAD

doctor1 MD

my daughter has been suffering with a fungal skin infection for several weeks, the doctor prescribed steriod cream and then an anti fungal cream. It has started to clear up but a few days ago a small blister appeared in the groin area, this morning another was near her ear and again this afternoon a 3rd appeared on her neck. Any idea what it could be?

Recent questions on  Skin infection

doctor1 MD

Patient had a severe skin reaction - scalp to feet, from cortisone cream. Skin peeling, pus underneath, crusts with blood oozing. How do you treat the person. New skin forms, just to crust again and then peel off. Skin looks then like dried mud with blood oozing from cracks. Elderly man, has had repeated skin infections. Stay in the Tropics in East Africa. Diagnosed ? Steven Johnsons syndrome.

doctor1 MD

Sir

I am a 21 year old. I have been suffering with wrinkles and rashes on glans for the past 1and a half year. I saw a physician who tested my sugar levels ( which came out to be normal). He then said that this might be due some allergy and recommended flutibact gel which i applied for about 3 months and allegra 120 which i had for about 2 months. Around 1 year back, this turned into a skin infection and the physician recommended Candid- b cream. I applied that for about 3 weeks and the infection was gone completely. But the wrinkles (Or rashes)are still there.earlier the rashes were confined to the bottom of the glans Only but now they cover the whole of the glans. I have never any pain, itching or any sort of uncomfortable feeling while urinating or otherwise. Currently the whole of the skin on the glans is loose and the only problem I face is while removing the foreskin which kind of gets stuck on the loose skin but still there is no pain. Please advise

doctor1 MD

Hi Doctor, I am having skin infection on neck, eyebrow and ares near the eyes from last 6 months. I was prescribed Nuforce Cream, arythromycin tablets and tricot tablets. Infection decrease when i take medicine but it increases when I stop using them. Please help, its is very irritating.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

A month ago I had surgery for an anal fissure. That surgery was successful. Unfortunately, I developed an abscess whee the doctor used numbing medication. The location is just outside the anus. The doctor, a colorectal surgeon, drained the abscess 2 days ago and inserted a drain tube. He said the abscess was about the diameter of a golf ball. However, he did not comment on the red swelling sensitive skin about 5 inches away from the abscess. The original abscess appears to be filling back up but not draining despite many sitz baths. I also did not get an antibiotic for what I believe is a skin infection in the outlying areas. Due to the back and forth visits trying to have this resolved, I am loosing confidence in him. I want to get a second opinion but don't know what type of doctor is best to see for an abscess. Any guidance is appreciated.

doctor1 MD

I am experiencing some tingling , slight swelling and tender to the touch on the right side of my face it began about a week ago along the upper side of the cheek bone and has since moved lower into my jaw and also up on the side of my head above...

doctor1 MD

Hi, I had/have a rash or something after a skin infection on left forearm. Er Doc said it Might allergy to the antibiotics. I got the rash 3 days after taking Keflex for 10 days. The rash got bigger for almost a week before it flattened out and...